MAUDE Adverse Event Report: GRAPHIC CONTROLS DBA NISSHA MEDICAL CURAPLEX MULTI FUNCTION ELECTRODE; DEFIBRILLATOR PAD

GRAPHIC CONTROLS DBA NISSHA MEDICAL CURAPLEX MULTI FUNCTION ELECTRODE; DEFIBRILLATOR PAD
Model Number 16384
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted retrospectively as a result of an fda inspection in february 2021.As a corrective action to that inspection a re-review of complaints was performed for reportability criteria.
 
Event or Problem Description
An end user ( ems) reported that a patient presented already in cardiac arrest."curaplex pads were placed on patient, shock delivered and monitor confirmed but the ecg confirmed it didn't deliver the shock." the ems removed the pads, placed physio control pads ( different product) and shock delivered per monitor and confirmed with ecg.Although second shock was able to be delivered, the patient did not survive the event.Originally the end user was going to return the product for evaluation and further investigation, but then confirmed they were no longer available.Follow up information from the user found that the user was trained on how to use the product, the pads were used with a physio control lifepak 15 unit, the pads was being used during an emergency cardiac arrest on a female patient, with energy setting of 200j.The end user stated, no shock was delivered but there was an ecg signal present.Per the user there was no audible alarm from the unti and the device was discarded at the hospital.

Brand Name
CURAPLEX MULTI FUNCTION ELECTRODE
Common Device Name
DEFIBRILLATOR PAD
Manufacturer (Section D)
GRAPHIC CONTROLS DBA NISSHA MEDICAL
400 exchange street
buffalo NY 14204
MDR Report Key11641817
Report Number1317188-2021-07046
Device Sequence Number3909594
Product Code MLN
UDI-Device Identifier00815277023931
UDI-Public(01)00815277023931(10)Y031920-10(17)230319
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K080421
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/19/2023
Device Model Number16384
Device Lot NumberY031920-10
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2021
Initial Report FDA Received Date04/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;